# SDR DALA1102123357

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 633
- Aircraft time: 2,361 hours, 305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, 11WL (EPSU) EMERGENCY POWER SUPPLY UNIT FAULTED, REPLACED BATTERY AND TESTS OK.
